# SDR HALA2023083100186

- Difficulty date: August 26, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 15,165 hours, 3,351 cycles
- Engine: Iae PW1133GJM
- Engine time: 11,243 hours, 2,580 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT ECAM CAME ON DURING DEPARTURE. REMOVED AND REPLACED # 1 ENG FIRE DETECTOR ELEMENT IAW AMM 26-12-17-000-802-A. OPS CHECK NORMAL IAW 26-11-00.
